# SDR KCSA2017082011

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 96,771 hours, 15,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 5A26443
- Part serial: KC1761
- Condition: Low Pressure
- Location: Lt Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD SLIDE BOTTLE PRESSURE LOW.  REMOVED AND REPLACED THE SLIDE BOTTLE IAW 25-68-02.
